# SDR USAA960574

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH CORROSION ON T-CAP ON FLOOR BEAM STATION 312, AT BL 0.  CUT OFF T-CAP, FABRICATED AND INSTALLED NEW PIECE FROM LBL 18 TO RBL 39, REPAIRED PER TR 53-107-02, CORROSION LEVEL 1.  (M)
